# SDR AALA202304030306

- Difficulty date: March 28, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N947AN
- Make and model: Boeing 737823
- Aircraft serial: 29536
- Aircraft time: 64,099 hours, 26,710 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Fitting
- Part number: 111A24012
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN CENTER WING BOX SHEAR FITTING ABOVE FORWARD UPPER SPAR LOCATED AT BS 540 AND LBL 15.04. REPLACED SHEAR FITTING PER SRM 51-40-02-0G AND EA 343131A.
